Atıf Formatları
On the Computation of the Higher-Order Statistics of the Channel Capacity over Generalized Fading Channels
  • IEEE
  • ACM
  • APA
  • Chicago
  • MLA
  • Harvard
  • BibTeX

F. Yilmaz And M. Alouini, "On the Computation of the Higher-Order Statistics of the Channel Capacity over Generalized Fading Channels," IEEE WIRELESS COMMUNICATIONS LETTERS , vol.1, no.6, pp.573-576, 2012

Yilmaz, F. And Alouini, M. 2012. On the Computation of the Higher-Order Statistics of the Channel Capacity over Generalized Fading Channels. IEEE WIRELESS COMMUNICATIONS LETTERS , vol.1, no.6 , 573-576.

Yilmaz, F., & Alouini, M., (2012). On the Computation of the Higher-Order Statistics of the Channel Capacity over Generalized Fading Channels. IEEE WIRELESS COMMUNICATIONS LETTERS , vol.1, no.6, 573-576.

Yilmaz, Ferkan, And Mohamed-Slim Alouini. "On the Computation of the Higher-Order Statistics of the Channel Capacity over Generalized Fading Channels," IEEE WIRELESS COMMUNICATIONS LETTERS , vol.1, no.6, 573-576, 2012

Yilmaz, Ferkan And Alouini, Mohamed-Slim. "On the Computation of the Higher-Order Statistics of the Channel Capacity over Generalized Fading Channels." IEEE WIRELESS COMMUNICATIONS LETTERS , vol.1, no.6, pp.573-576, 2012

Yilmaz, F. And Alouini, M. (2012) . "On the Computation of the Higher-Order Statistics of the Channel Capacity over Generalized Fading Channels." IEEE WIRELESS COMMUNICATIONS LETTERS , vol.1, no.6, pp.573-576.

@article{article, author={Ferkan YILMAZ And author={Mohamed-Slim Alouini}, title={On the Computation of the Higher-Order Statistics of the Channel Capacity over Generalized Fading Channels}, journal={IEEE WIRELESS COMMUNICATIONS LETTERS}, year=2012, pages={573-576} }